# SDR WTAA960051B

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 797
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 750350333
- Condition: Worn
- Location: Lt Propeller
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIC - SMOKE REPORTED IN CABIN DURING TAXI.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE DETERMINED SOURCE OF SMOKE ODOR TO BE OIL LEAK AT LEFT PROPELLER.  REPLACED LEFT PROPELLER DOME SEALS.  SYSTEM OPERATIONALLY AND LEAK CHECKED NORMAL DURING ENGINE GROUND RUN.  NO EVIDENCE OF SMOKE ODOR IN CABIN AFTER REPLACEMENT OF DOME SEALS.  AIRCRAFT RETURNED TO SERVICE.  (M)
